# SDR CA040928008

- Difficulty date: September 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Aircraft time: 5,739 hours
- Engine: Lyc LTS101750B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40165
- Part serial: AH542320
- Condition: Noisy
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION PILOT NOTICED AN UNUSUAL WHINING NOISE COMING FROM THE NR 1 HYDRAULIC PUMP WHILE HE WAS TURNING THE MAIN ROTOR BLADES. THE HYDRAULIC PUMPS ARE DRIVEN BY THE MAIN TRANSMISSION AND WILL BE DRIVEN WHENEVER THE ROTOR SYSTEM IS TURNED.  THE PILOT CONTACTED ENGINEERING AND THE AIRCRAFT WAS GROUNDED.  RESEARCH SHOWED THAT THIS PUMP WAS ONLY 78.4 HRS,  8 CALENDAR MONTHS TIME SINCE REPAIR BY VENDOR.  A REPLACEMENT PUMP WAS ORDERED AND THE FAULTY PUMP SENT BACK FOR INSPECTION/REPAIR. AWAITING EVALUATION.
